Journal article icon

Journal article

Efficient constrained model predictive control with asymptotic optimality

Abstract:

A computationally inexpensive model predictive control strategy for constrained linear systems is presented. We describe an efficiently computed suboptimal control law which is exponentially stabilizing in the presence of constraints and which converges asymptotically to the conditions for constrained optimality with respect to the receding horizon optimization. The free parameters in input predictions are adapted online on the basis of the gradient of the predicted performance index and the ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0363012999358373

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
SIAM JOURNAL ON CONTROL AND OPTIMIZATION
Volume:
41
Issue:
1
Pages:
60-82
Publication date:
2002-06-05
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
Source identifiers:
63019
Language:
English
Keywords:
Pubs id:
pubs:63019
UUID:
uuid:b67347a6-dfbe-485c-ac50-5e04372456b7
Local pid:
pubs:63019
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP